Assignment 1: Hypertension (plz put this in question essay form with answers plz)Dr. Ally, a 49-year-old professor, was diagnosed with essential hypertension 12 years ago and was on antihypertensive drugs. However, he did not take his medications last year because he was feeling just fine. In addition, he was very busy with work. Nevertheless, he felt tired after work and developed dyspnea while climbing the stairs. Recently, he had a bout of epistaxis (severe nose bleed) with dizziness and blurred vision. He went to the doctor for a checkup. His blood pressure was 180/110, and the doctor found rales or crackles on his chest upon auscultation. The doctor ordered rest and asked him to start his medication again.What are the patient’s problems?What pathophysiological changes are happening in his eyes and heart?According to the doctor, the patient might have developed congestive heart failure. Is it right-sided or left-sided?What medications are likely to have been used? Describe the mechanisms of actions of at least two antihypertensive drugs.By Saturday, January 25, 2014, submit your responses to the above questions to the Discussion Area. Your responses should clarify your understanding of the topic. They should be your own, original and free from plagiarism. Use correct medical terminology, spelling, and grammar.
Do you need a similar assignment done for you from scratch? We have qualified writers to help you. We assure you an A+ quality paper that is free from plagiarism. Order now for an Amazing Discount!
ACADEMIC WRITERS DEN(AWD)
Our mission is to promote academic success by providing students with superior research and writing, produced by exceptional writers and editors.
1818 N Vermont Ave
Los Angeles, CA, United States